# SDR SWAA2022111767052

- Difficulty date: November 1, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD CORNER SCUFF PLATE CRACKED / [01] WELDED CRACK ON FWD CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R PARA 4.B. (2) AND (4)  EQUIPMENT USED. WELDING MACHINE E10583; CAL DUE DATE 12/22;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 01/23;[04] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4.;[06] RECEIVED FCB FWD CORNER SCUFF PLATE FROM OSS WELDED OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6 OK TO INSTALL GIVEN;[08] INSTALLED FCB FWD CORNER SCUFF PLATE IAW AMM 53-11-02-420-801 TOOLS USED 25 IN.LB ID: ATS1698; S/N: 1505370; DUE 05/2023;[09] VERIFIED CORRECTIVE ACTION 8
